| Catalog Number |
750310 |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that the tip of the syringe broke off while inflating the foley balloon.No medical intervention was required.
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿inadequate connection to syringe¿ with a potential root cause of "improper dimension or tolerancing".The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿single use.Do not reuse.Do not resterilize." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description